It might be a bit early to ask this question.Ive only been on them 3 or 4 days something like that I cant remember.Any who I read its suppose to make me less panic,see less things,and be less hmm whats the word.well try to not have suicidal thoughts.Well I still see things and hear a few here and there.My question is if anyone takes this same combo.Do you guys sleep a lot? cus ever since I started I do I mean im awake about 5 hrs out the whole day.
You just got started. It takes a few weeks for these things to take effect and for you to get used to them. Right now your brain is just starting to get used to this. Please give yourself some time and believe in your doctor and yourself.
I would speak with your doctor about the time of day you take your meds. I found that when I was on Wellbutrin, I had to take it at night (until he had me on multiple doses during the day, another story) this allowed me to sleep better and I had a lot less drowsiness during the day. Your doctor can advise you, just ask.
Hang in there.
i was told to take it in the mornings.that way i had energy all day long but again i sleep.and every time i wake up i get this very bad stomach ache like im either drunk or been on a roller coaster and my stomach hurts bad.they usually go away after 10 mins or so.and cool i was told it would take 3-7 days but thanks I shall see how things go.
Hello, I have been on antidepressants for over 15 years. It is my experience that you will need to give the meds atleast a month to see if they are working for you. As far as being sleepy... sometimes the side effects go away within a few weeks... I would also try to take the med at night before you go to bed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 2 Jul 2011 • 4 answers
Posted 15 Aug 2011 • 4 answers
Posted 25 Sep 2014 • 3 answers
Posted 12 Jan 2015 • 2 answers